# SDR RAIA00206171

- Difficulty date: June 2, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 7,695 hours, 6,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

5251-PIT- FOURTH OVERHEAD EMERGENCY LIGHT INOP. REMOVED AND REPLACED BULB AT FOURTH OVERHEAD EMERGENCY LIGHT.
